The solidity and nonsolidity of initial segments of the core model

Journal of Symbolic Logic 83 (3):920-938 (2018)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,088

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The complexity of the core model.William J. Mitchell - 1998 - Journal of Symbolic Logic 63 (4):1393-1398.
Local initial segments of the Turing degrees.Bjørn Kjos-Hanssen - 2003 - Bulletin of Symbolic Logic 9 (1):26-36.
The Complexity of the Core Model.William Mitchell - 1998 - Journal of Symbolic Logic 63 (4):1393-1398.
The core model for almost linear iterations.Ralf-Dieter Schindler - 2002 - Annals of Pure and Applied Logic 116 (1-3):205-272.
Iterates of the Core Model.Ralf Schindler - 2006 - Journal of Symbolic Logic 71 (1):241 - 251.
The structure of the honest polynomial m-degrees.Rod Downey, William Gasarch & Michael Moses - 1994 - Annals of Pure and Applied Logic 70 (2):113-139.
Projective uniformization revisited.Kai Hauser & Ralf-Dieter Schindler - 2000 - Annals of Pure and Applied Logic 103 (1-3):109-153.
A recursion principle for linear orderings.Juha Oikkonen - 1992 - Journal of Symbolic Logic 57 (1):82-96.
Model theory of the computably enumerable many-one degrees.A. Nies - 2000 - Logic Journal of the IGPL 8 (5):701-706.
The real core model and its scales.Daniel W. Cunningham - 1995 - Annals of Pure and Applied Logic 72 (3):213-289.
Core Models in the Presence of Woodin Cardinals.Ralf Schindler - 2006 - Journal of Symbolic Logic 71 (4):1145 - 1154.

Analytics

Added to PP
2018-10-25

Downloads
7 (#1,233,824)

6 months
2 (#785,137)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

No citations found.

Add more citations

References found in this work

A criterion for coarse iterability.Gunter Fuchs, Itay Neeman & Ralf Schindler - 2010 - Archive for Mathematical Logic 49 (4):447-467.
Long projective wellorderings.Leo Harrington - 1977 - Annals of Mathematical Logic 12 (1):1.

Add more references